View Single Post
Old 05-26-2006, 06:12 AM   #4
Sage48 Sage48 is offline
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Florida
Posts: 1,228
Sage48 HB UserSage48 HB User
Re: question about new oxycodone med.

Ok, I took another pill (oxycodone 10/650) about 4:15 yesterday afternoon. The headache increased....and then I started to get sick to my stomach....very unpleasant....

It's now after 9 Fri. morning. I called my PM doctor at 8 this morning. Explained what was happening, and about the different mfgrs of the pills and the increase in the tylenol in the new med.

They know me there, I have been going there for over 3 years, so they know that I am not making this up....The nurse I spoke with said that they would give the note to my PM as soon as he finished with patients....hope that isn't late this afternoon! Because I am not taking anything else today until he calls. My headache is a bit better this morning, and my stomach is feeling better. My back pain is increasing as the morning goes on, which is to be expected.....so generally, I am not having a great morning. No pity party yet!!! I do unterstand it is difficult for my PM because I have had problems with meds in the past, but we just have to find something that works. I don't understand why he took me off of the 10/325 and put me on the 10/650 oxycodone. The 10/325 seemed to be working, and I didn't have any side effects to it. Maybe it was to cut down on 1 pill a day. I understand that too, but this is not acceptable.

Thanks for letting me rant!!! These boards are so wonderful, people who understand, and great advice.

Sage